# SDR YENA2023041100345

- Difficulty date: April 10, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N971JT
- Make and model: Airbus A321-231
- Aircraft serial: 07390
- Aircraft time: 22,862 hours, 7,404 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#673, BOS-AUA. 'AFT CABIN FA REPORTED DIRTY SOCKS SMELL /DESCENDING FROM 400 FEET; C/W INFO NOTICE .A/C OK FOR SERVICE.'
